Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 19, Issue 4, October–December 2019  pp. 695–707.

Differentiable Functions and General Orthonormal Systems

Authors:  Larry Gogoladze (1) and Vakhtang Tsagareishvili (1)
Author institution:(1) I. Javakhishvili Tbilisi State University, 13 University Str., Tbilisi 0186, Georgia


The properties of the Fourier series of the functions from some differentiable class are well known for classical orthonormal systems (trigonometric, Haar, Walsh, etc.). On the other hand, S. Banach proved that good differential properties of a function do not guarantee the a.e. convergence of the Fourier series of this function with respect to general orthonormal systems (ONS). Therefore, in order to obtain well-known results for general ONS, we need to impose specific conditions on the given system. In the present paper we find conditions on the functions of an ONS under which the Fourier series of differentiable functions are convergent a.e.

2010 Math. Subj. Class. 42C10.

Keywords: Orthonormal system, Fourier coefficients, bounded variation.

Contents   Full-Text PDF